# SDR IXXA20120911025O

- Difficulty date: September 11, 2012
- Submitted: September 11, 2012
- Operation: Air carrier
- Aircraft: N763CX
- Make and model: Boeing 767232
- Aircraft serial: 22223
- Aircraft time: 76,617 hours, 36,181 cycles
- Engine: Ge CF680A2
- System (JASC): 2450 · AC Power Distribution System
- Part: Circuit Breaker
- Condition: Failed
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF AIRCREW RECEIVED 2 EICAS MESSAGES.  RT FORWARD FUEL PUMP FAULT AND LT AFT FUEL PUMP FAULT.  RETURNED TO STATION.  R & R RT FWD/ LT AFT CIRCUIT BREAKER M16 IAW WDM 28-22-11.  OPS CHECKED GOOD.
